# SDR SWAA2017111317743

- Difficulty date: November 8, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 55,290 hours, 32,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY LIGHT INOP AT ROW 11.  RELAMPED LIGHT IAW AMM.
